atripla and multi-vitamins
Feb 6, 2010
Is it recommended/acceptable to take a daily multi-vitamin when taking atripla?
Response from Dr. Young
In brief. Yes. It should be perfectly ok to take a daily multivitamin with your HIV medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting AIDS Blowjob From A Prostitute
- Blood In Urine After Getting Fingered Worried I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Itchy Rash After Eating Food Made By Someone With HIV Sign Of HIV AIDS
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.